# SDR HEEA087231

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N3116L
- Make and model: Bell 206L-3
- Aircraft serial: 51529
- Aircraft time: 12,348 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 206075681117
- Part serial: 0411
- Condition: Mismarked
- Location: Dual Tach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RANGE MARKINGS ARE INCORRECT, 99  TO 101 PERCENT IS FOR A -123 INDICATOR ONLY.  THIS ONE SHOULD BE 97 TO 100 PERCENT. TO BE SENT TO VENDOR FOR REPAIR.
